Doctor insights on:
Can Natural Progesterone Cause Nausea
Does progesterone level of 2.7 on day 28 of cycle mean it's low-started spotting same day & then heavy pd on day 30? Does it cause nausea-had x 4d now
Day 28 Progesterone: There is no value in checking a day 28 Progesterone especially since your cycle was starting. One would expect a low Progesterone at that time. The decrease in Progesterone is what triggers the menstrual cycle. The nausea would be unrelated to Progesterone or the commencement of your menstrual cycle and should be evaluated separately. ...Read moreGet help from a doctor now ›
Followup Dr Gerald. Mandell re 20% EF w/ 2nd HIDA. My sympt were nausea from progesterone??, rare LPR reflux? & intermit mild urq pain. 0 food assoc
Low GB ejf 20%, 0 stones, occas pain & nausea. If transdermal bioidentical progesterone/estrogen is stopped, how much could ejf go up? Ativan effect?
Continued bleeding 9 weeks post miscarriage, nausea, abdo and back pain. Why has doctor prescribed progesterone tablets?
Can a thickened endometrium and no production of progesterone give you slight symptoms that mimic pregnancy? Ie: tender breasts, nausea, bloating
Maybe: A lack of Progesterone can be dangerous and a precursor to uterine cancer. You need both to make a menstrual cycle work and prevent over-exposure to estroegn. Make sure you discuss this with your doctor. But yes, not having a period can produce the symptoms you describe. ...Read moreGet help from a doctor now ›
Having nausea & pain in, lower abdomen & pubic zone extending to the back bone.Had progesterone for 7 days & waiting for my period.
Lower abdominal pain: If you are sexually active, and waiting for your period, i would advise obtaining a pregnancy test and getting checked for a urinary tract infection. Other causes could be constipattion, but in a young lady such as yourself you want to check for infection and pregnancy first. ...Read moreGet help from a doctor now ›
On the pill (non progesterone only). Normal period 9 days ago. Recent breast pain, stomach cramps, nausea and major fatigue began 3 days ago. ?
Clairify: You are taking OrthoTriCyclen, no? This has Progesterone in it. The symptoms you describe could be from the pill, but they could also be from stomach or intestinal issues (save for the breast pain, that's most likely hormonal). Make sure you're well hydrated, get plenty of rest, and see a doctor if symptoms persist. Wouldn't want to think it's hormonal when it's really in your intestines. ...Read moreGet help from a doctor now ›
- Talk to a doctor live online for free
- Can lack of sleep cause nausea?
- What can cause pain on your left side under the bottom of ribs and nausea?
- Can a pinched nerve cause nausea?
- Ask a doctor a question free online
- Can a yeast infection cause nausea?
- Can probiotics cause nausea?
- Can hormone imbalance cause nausea?
- Can a sinus infection cause nausea?
- Talk to a gynecologist online for free